Weakly Almost Periodic Functions.
Monatshefte für Mathematik, Tome 88 (1979), pp. 55-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1979__88_177928,
author = {William A. Veech},
title = {Weakly {Almost} {Periodic} {Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {55--68},
year = {1979},
volume = {88},
zbl = {0438.43009},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__88_177928/}
}
William A. Veech. Weakly Almost Periodic Functions.. Monatshefte für Mathematik, Tome 88 (1979), pp. 55-68. http://geodesic.mathdoc.fr/item/MOMA_1979__88_177928/